Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why am I having body pain even after taking crocin? - Online Doctor Chats

Date : 08-Jan-2014
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:from past 2 days am suffering from body pain and have taken corcin 3 times but still am feeling body pain
User:can you please help me
Doctor:May I know what other symptoms besides the body pain do you have?
Doctor:Are you there?
User:only body pain as o now
Doctor:Are you running fever?
Doctor:How is your appetite?
Doctor:Do you feel easily tired?
User:in morning have two puirs only and i had green tea
Doctor:I understand, but I would want to know if your appetite for food is low when compared to few days ago.
Doctor:Or is it the same?
Doctor:Are you running fever and feel tired easily?
User:yeah easily tried
User:normal food only am having, non veg etc.
Doctor:Though not typical, you might be suffering from viral symptoms.
User:can you please suggest some
Doctor:These symptoms improve with time. It may take upto a week for you to feel better.
User:am also feeling same such as viral
Doctor:I would suggest you try Tab. Dolo 650mg three times a day.
Doctor:If the pain is not better, you can take it even four times a day.
User:can v hv some antibotics along with this
Doctor:Continue the medicines for 2-3 days until you feel better.
Doctor:If you are not having high grade fever, you don't antibiotics.
Doctor:but if you develop high grade fever or any other symptoms you can report back to us.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:Ok, but as am having from 2 days i feel to take
User:from dolo it will works
Doctor:My opinion is that you don't need antibiotics.
User:Ok i vl start taking dolo, and if not vl revert u.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor